# SDR 03FDEA01703

- Difficulty date: October 4, 2003
- Submitted: October 6, 2003
- Operation: Air carrier
- Aircraft: N570FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 47829
- Aircraft time: 63,437 hours, 20,270 cycles
- System (JASC): 2612 · Fire Detection
- Part: Computer
- Condition: Malfunctioned
- Location: Fire Detection
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT PASSING THROUGH 10,000 FT CREW HAD A FWD CARGO FIRE HEAT.  PUSHED FLASHING DISCHARGE SWITCH AND DID AN EMERGENCY RETURN FULL STOP TO DFW.  COMPLETED QRH RED TABS FIRE WARNING WAS OUT PRIOR TO LANDING.  AFTER BLOCK IN OF AIR TURN BACK MSC WAS CHECKED FOR FAULTS, NO FAULTS FOUND.  REMOVED AND REPLACED MSC IAW AMM 31-42-01-4.OP'S CK GOOD.REF WRI 31-41/0594.  ACCOMPLISHED EA 8-2610-73820, INSTALLING A DIODE AND MOD BLOCK TO SEPERATE UPPER AND LOWER CARGO FIRE WARNING SYSTEMS. OP'S CK GOOD. REMOVED AND REPLACED NR 1 CARGO FIRE  BOTTLE IAW AMM 26-22-01-4. OP'S CK GOOD.  REMOVED AND REPLACED ALL 4 FWD LWR CARGO SMOKE DETECTORS IAW AMM 26-14-01-04. OPS CK GOOD.
